Jump to content

Cosequin - Whining Afterwards


Guest UtahCoyote
 Share

Recommended Posts

Guest UtahCoyote

I started my nearly 8-1/2 year old female on one tab of Cosequin after dinner. Since I've done that, she is a bit "whiny" in the evenings, nothing major, but I notice it. I wonder if its not agreeing with her, or giving her tummy rumbles. Has anyone else had something similar happen after starting Cosequin?

Thanks,

Leah

Mom of Annie

Link to comment
Share on other sites

We've given Cosequin DS for years to several hounds with no problems, even those with dodgy tummies. Might be that, but might be something else. :dunno

 

BTW - one tablet of Cosequin doesn't seem like a therapeutic dose for a greyhound. What strength are they?

GTAvatar-2015_zpsb0oqcimj.jpg

The plural of anecdote is not data

Brambleberry Greyhounds My Etsy Shop

Link to comment
Share on other sites

I think it can upset their stomaches, or so memory says. Have you thought about trying the gel cap where you open it up and sprinkle it on her food--it's possible something is added (flavor, etc.) to the pill form that is upsetting her.

Beth, Petey (8 September 2018- ), and Faith (22 March 2019). Godspeed Patrick (28 April 1999 - 5 August 2012), Murphy (23 June 2004 - 27 July 2013), Leo (1 May 2009 - 27 January 2020), and Henry (10 August 2010 - 7 August 2020), you were loved more than you can know.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...